Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Microbundles and bundles


Author: Per Holm
Journal: Bull. Amer. Math. Soc. 72 (1966), 545-548
DOI: https://doi.org/10.1090/S0002-9904-1966-11536-7
MathSciNet review: 0208616
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Dold, Partitions of unity in the theory of fibrations, Ann. of Math. (2)78 (1963), 223-255. MR 155330
  • 2. J. M. Kister, Microbundles are fibre bundles, Ann. of Math. (2) 80 (1964), 190-199. MR 180986
  • 3. B. Mazur, The method of infinite repetition in pure topology. I, Ann. of Math. (2) 80 (1964), 201-226. MR 169224
  • 4. J. Milnor, Microbundles. I, Topology 3 (1964), 53-80. MR 161346
  • 5. J. Milnor, Piecewise linear microbundles (mimeographed notes).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11536-7

American Mathematical Society